# SDR UALA2011071503608

- Difficulty date: July 14, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 45,056 hours, 17,853 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 442
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).  MASK FAILED TO INFLATE DURING TEST.  SWAPPED F/O O2 MASK WITH 1ST OBS SEAT REF AMM.  F/O O2 MASK HARNESS INFLATES NORMALLY.  1ST OBS MASK INOPERATIVE.
